# SDR DALA2015062403991

- Difficulty date: June 23, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 665-683
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE, LT CREASE BEAM INBD CHORD, BETWEEN STA 665 AND STA 683.  REPLACED LT INBD CREASE BEAM CHORD FROM STA 660 TO STA 683, APPROXIMATELY IAW DWG 143N8322 AND B757-200, SRM 51-40-02, PG 2,6,7.
